MAUDE Adverse Event Report: Stryker Leibinger Freiburg PLT/5HL/L/2MM ADVC 100D LT STD; Implant

Stryker Leibinger Freiburg PLT/5HL/L/2MM ADVC 100D LT STD; Implant
Catalog Number 55-06760
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during screw removal, a metal fragment was observed to fall from a plate hole.The fragment was retrieved using forceps and no retained fragment was reported.

Brand Name
PLT/5HL/L/2MM ADVC 100D LT STD
Common Device Name
Implant
Manufacturer (Section D)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
tanja büchel
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key50855639
Report Number0008010177-2026-00180
Device Sequence Number9936663
Product Code JEY
UDI-Device Identifier04546540365996
UDI-Public04546540365996
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number55-06760
Device Lot Number1000594563
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown